# SDR DHL2003745025

- Difficulty date: November 20, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE WEAK AND CAN BE APPLIED TO THE MECHANICAL STOPS.  INSPECTED ACCUMULATOR FOR PROPER PRE-CHARGE, FOUND OK PER BMM 12-15.  BLED BRAKES IAW B727 M/M 32-41-12 & 12-15-01.  BRAKES OPERATE NORMALLY DURING RAMP TAXI CHECK.
